政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/23242


Title: (Non)Optimality of the Friedman Rule and Optimal Taxation in a Growing Economy
Authors: 蕭明福;張俊仁;賴景昌
Date: 2006-03
Issue Date: 2009-01-09 12:14:07 (UTC+8)
Relation: Economics Letters,90(3),412-420
Data Type: article
Appears in Collections:[Department of Economics] Periodical Articles

Files in This Item:

File SizeFormat
3.pdf106KbAdobe PDF1347View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing